# SDR 05FDEA00779

- Difficulty date: April 1, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 727233
- Aircraft serial: 22037
- Aircraft time: 44,410 hours, 27,023 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 1036541
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 LOWER CARGO DOOR, HANDLE HOUSING GOUGED BY HANDLE STUD.  REMOVED AND REPLACED #3 LWR CARGO DOOR HANDLE PER SRM 51-30-02.
